# SDR DHL2008765033

- Difficulty date: February 1, 2008
- Submitted: March 23, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, NR 2 SLAT INBOARD ACTUATOR SUPPORT RIB CRACKED.  REMOVED INNER SKIN PANEL FOR ACCESS IAW SRM 51-30-2.  REMOVED DAMAGE INBOARD RIB IAW SRM 51-30-2.  LOCATED AND DRILLED NEW RIB  IAW SRM 51-30-5 AND 51-40-1.  TREATED AND PRIMED HOLES AND AREA IAW SRM 51-10-2.  INSTALLED NEW RIB IAW SRM 51-30-2.  REINSTALLED INNER SKIN ACCESS PANEL IAW SRM 51-30-2.
